Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to: ``Fibered stable compacta have finite homotopy type'' (Proc. Amer. Math. Soc. 71 (1978), no. 1, 123-129)


Author: Ross Geoghegan
Journal: Proc. Amer. Math. Soc. 74 (1979), 391
MSC: Primary 57N15
Original Article: Proc. Amer. Math. Soc. 71 (1978), 123-129.
MathSciNet review: 524325
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N15

Retrieve articles in all journals with MSC: 57N15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0524325-3
PII: S 0002-9939(1979)0524325-3
Article copyright: © Copyright 1979 American Mathematical Society